MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR
Model Number 102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Clinic notes were received that the patient experienced an increase in seizure frequency and the physician increased the vns' parameters.The physician noted that the battery is no longer working and that the patient needs a vns battery replacement.It was also noted that the patient continues to have frequent seizures, but there has been some improvement since their vns' adjustment.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
An implant card was received reporting the generator was replaced due to battery depletion.The device has not been received to date.
 
Event or Problem Description
It was reported that the device was returned to the manufacturer for device evaluation.No additional or relevant information has been received to date.
 
Event or Problem Description
Generator product analysis was approved for the returned generator.The generator was explanted due to battery depletion.The generator was unable to be interrogated.The generator was opened and the measured battery voltage confirmed the generator at an end of service (eos) condition.Other than the event of no communication due to eos, there were no performance, or any other type of adverse conditions found with the pulse generator.

Brand Name
PULSE GEN MODEL 102
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key16743786
Report Number1644487-2023-00455
Device Sequence Number6726935
Product Code LYJ
UDI-Device Identifier05425025750016
UDI-Public05425025750016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/27/2016
Device Model Number102
Device Lot Number202938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/20/2023
05/18/2023
07/03/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/15/2023
06/12/2023
07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale